×

Found 257 Documents (Results 1–100)

Semiregular solutions of elliptic boundary-value problems with discontinuous nonlinearities of exponential growth. (English. Russian original) Zbl 1522.35189

Sb. Math. 213, No. 7, 1004-1019 (2022); translation from Mat. Sb. 213, No. 7, 121-138 (2022).
MSC:  35J20 35R05 35A01
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software